58 0

Int-soft ideals of pseudo MV-algebras generated by a soft set

Title
Int-soft ideals of pseudo MV-algebras generated by a soft set
Author
김희식
Keywords
int-soft ideal; inclusive ideal
Issue Date
2017-11
Publisher
KYUNGPOOK NATL UNIV
Citation
KYUNGPOOK MATHEMATICAL JOURNAL, v. 57, no. 3, page. 361-369
Abstract
A characterization of int-soft ideal is considered, and an int-soft ideal generated by a soft set is discussed. A new int-soft ideal from old one is constructed.
URI
http://koreascience.or.kr/article/JAKO201732663238003.pagehttps://repository.hanyang.ac.kr/handle/20.500.11754/116267
ISSN
1225-6951; 0454-8124
DOI
10.5666/KMJ.2017.57.3.361
Appears in Collections:
COLLEGE OF NATURAL SCIENCES[S](자연과학대학) > MATHEMATICS(수학과) > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE